# SDR 0202089885

- Difficulty date: June 21, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 57,328 hours, 53,556 cycles
- Engine: Pwa JT8D17
- Engine time: 41,038 hours, 41,662 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 577957
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE EXPERIENCED A FIRE WARNING INDICATION.  CREW RETARDED THE LEFT ENGINE THRUST TO IDLE.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL HEAT DUCT.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
